# SDR ASOA2013123109729

- Difficulty date: December 27, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 33,714 hours, 30,483 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Message
- Condition: Illuminated
- Location: Extinguisher
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO BOTTLE LOW CAUTION MESSAGE IN FLIGHT.  ACFT DIVERTED.
